# SDR AALA2019120659031

- Difficulty date: November 15, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 55,578 hours, 22,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U34
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:CORROSION ON WEB AT BS 987 BETWEEN LBL 32 AND LBL 47. REPLACED WEB PER SRM 51-40-02.
